# SDR HEEA071988

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,746 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076006007
- Part serial: 3955
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC SYSTEM VALVE WILL NOT SHUT OFF.
